... medications. Will this go away? We're I don't have to take medication
I am also having high blood presume my Dr has got me going to have a heart check by wearing a monitor on me for 24hrs to see how it is. Mine pulsates & feels like it's missing a beat maybe it's not but best to check it out.
I'm also on Harvoni for 12 weeks and I was worried about my blood pressure. I never knew the side effects and I think out of 11% I have most of the miserable symptoms.
Higher blood pressure, bad taste, achey all over, lethargy, and night sweats. Believe me I could go on.
The 28th day I realized, after doing some research I had a lot of the side effects.
Now getting in touch with the doctor is next to impossible but I started taking a half of the dosage by breaking it in half and it's a little better. If you can get in touch with the doctor that prescribed it, that's what I tried.
Good luck and feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 days ago • 236 answers
Updated 14 Aug 2018 • 13 answers
Updated 5 Aug 2016 • 1 answer
Updated 31 Mar 2015 • 1 answer
Updated 26 Feb 2018 • 3 answers